Begründung einer Invarianten-Theorie der Berührungs-Transformationen


Mathematische Annalen (1875)

  • Volume: 8, page 215-303
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lie. "Begründung einer Invarianten-Theorie der Berührungs-Transformationen." Mathematische Annalen 8 (1875): 215-303. <>.

author = {Lie},
journal = {Mathematische Annalen},
pages = {215-303},
title = {Begründung einer Invarianten-Theorie der Berührungs-Transformationen},
url = {},
volume = {8},
year = {1875},

AU - Lie
TI - Begründung einer Invarianten-Theorie der Berührungs-Transformationen
JO - Mathematische Annalen
PY - 1875
VL - 8
SP - 215
EP - 303
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.